# SDR DALA2020013190755

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,421 hours, 18,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT OVERHEAD EMERGENCY LIGHTS INOPERATIVE, SEATS 34AB, 37AB, 40AB AND EXIT SIGN. REPLACED BATTERY PACK M739 AND CHARGER. SYSTEM OPERATION IS NORMAL.
